# SDR IPXA2022040180740

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 28,713 hours, 19,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 143N545752
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEG3MCD FLOOR PANEL 231XEF IS CRACKED IN 2 PLACES ON SIDE AREAFABBED PANEL 231XEF FROM 5024N400001SS-G, BATCH#3855847 PER SREO B7575-5320-9692-K
